# SDR SWIA202055322

- Difficulty date: December 2, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE (FUSELAGE SIDE) REQUIRES REPLACEMENT.  C-CHECK RO 1/6/2021.  C/W REPLACEMENT OF PAX DOOR HINGE, IAW CRJ 700 SRM 53-21-23-201-007 (A01).  PRESSURE CHECK GOOD NO LEAKS FOUND.  SEE CONTINUE CARD FOR MIANTENANCE PERFORMED.
